# SDR CALA9900799

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1721-1741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 CRACK IN CENTER CARGO STRUCTURAL FLOORBEAM NR 12 BETWEEN STA 1721 AND 1741.  A NEW BEAM WAS INSTALLED IAW MM 53-00-00 AND DRAWING AFT7009.
